Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 81, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 29, 2015, 9:48 PM CDT for Scott County, Iowa; Rock Island County, Illinois. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2015, 9:48 PM CDT (02:48 UTC)
- Expired
- Jun 29, 2015, 10:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Scott County, IA, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 18 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 9:51 PM CDT | HAIL 0.25 | Rock Island, IL | 2ND AND 28TH AVE |
| Jun 29, 9:54 PM CDT | TSTM WND GST 46 | Moline, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.8 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 745 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
756
WUUS53 KDVN 300248
SVRDVN
ILC161-IAC163-300330-
/O.NEW.KDVN.SV.W.0081.150630T0248Z-150630T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
948 PM CDT MON JUN 29 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROCK ISLAND COUNTY IN NORTHWESTERN ILLINOIS...
SOUTHERN SCOTT COUNTY IN EAST CENTRAL IOWA...
* UNTIL 1030 PM CDT
* AT 947 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROCK
ISLAND...MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
DAVENPORT...MOLINE...ROCK ISLAND...BETTENDORF...EAST MOLINE...
SILVIS...MILAN...COAL VALLEY...BUFFALO...RIVERDALE...OAK GROVE...
TAYLOR RIDGE...CARBON CLIFF...SILVIS HEIGHTS...COYNE CENTER...
INDIAN BLUFF PARK...CREDIT ISLAND...WEST LAKE PARK...ROCK ISLAND
ARSENAL AND FRUITLAND.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 295 AND 297.
INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 8.
INTERSTATE 280 BETWEEN MILE MARKERS 3 AND 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4146 9041 4146 9043 4133 9043 4133 9064
4153 9075 4162 9055 4148 9039
TIME...MOT...LOC 0247Z 328DEG 16KT 4152 9060
HAIL...1.00IN
WIND...<50MPH
$$
RP KINNEY3 follow-up statements
024
WWUS53 KDVN 300256
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
956 PM CDT MON JUN 29 2015
IAC163-300306-
/O.CAN.KDVN.SV.W.0081.000000T0000Z-150630T0330Z/
SCOTT IA-
956 PM CDT MON JUN 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SCOTT COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4133 9062 4146 9067 4146 9065 4147 9064
4152 9053 4145 9043 4133 9043
TIME...MOT...LOC 0256Z 331DEG 14KT 4147 9058
$$
ILC161-300330-
/O.CON.KDVN.SV.W.0081.000000T0000Z-150630T0330Z/
ROCK ISLAND IL-
956 PM CDT MON JUN 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR ROCK ISLAND COUNTY...
AT 956 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROCK ISLAND...
MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOLINE...ROCK ISLAND...MILAN...COAL VALLEY...OAK GROVE...FRUITLAND...
MOLINE QUAD-CITY AIRPORT...COYNE CENTER...INDIAN BLUFF PARK...
BLACKHAWK STATE PARK AND ROCK ISLAND ARSENAL.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 2 AND 7.
INTERSTATE 280 BETWEEN MILE MARKERS 11 AND 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4133 9062 4146 9067 4146 9065 4147 9064
4152 9053 4145 9043 4133 9043
TIME...MOT...LOC 0256Z 331DEG 14KT 4147 9058
HAIL...1.00IN
WIND...60MPH
$$
RP KINNEY041
WWUS53 KDVN 300309
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1009 PM CDT MON JUN 29 2015
ILC161-300330-
/O.CON.KDVN.SV.W.0081.000000T0000Z-150630T0330Z/
ROCK ISLAND IL-
1009 PM CDT MON JUN 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHERN ROCK ISLAND COUNTY...
AT 1009 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHERRARD...OR
7 MILES SOUTH OF MOLINE...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MILAN...COAL VALLEY...OAK GROVE...COYNE CENTER AND INDIAN BLUFF PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4133 9059 4141 9059 4145 9049 4142 9043
4133 9043
TIME...MOT...LOC 0309Z 327DEG 22KT 4138 9050
HAIL...1.00IN
WIND...60MPH
$$
RP KINNEY648
WWUS53 KDVN 300315
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1015 PM CDT MON JUN 29 2015
ILC161-300325-
/O.CAN.KDVN.SV.W.0081.000000T0000Z-150630T0330Z/
ROCK ISLAND IL-
1015 PM CDT MON JUN 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROCK ISLAND
COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4133 9059 4141 9059 4145 9049 4142 9043
4133 9043
TIME...MOT...LOC 0312Z 328DEG 16KT 4135 9048
$$
RP KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:32 PM CDT, 6 hours 16 minutes earlier.
Area forecast discussion, Jun 29, 3:32 PM CDT, 6 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
332 PM CDT MON JUN 29 2015
.SYNOPSIS...
ISSUED AT 330 PM CDT MON JUN 29 2015
12Z UA ANALYSIS HAS AN INFERRED 850MB LOW NEAR KGYY WITH A TROF
EXTENDING INTO THE LOWER MISSISSIPPI VALLEY. A NICE VORT MAX WAS
APPROACHING THE INTERNATIONAL BORDER IN MANITOBA WHILE AN UPPER
LEVEL RIDGE WAS OVER THE ROCKIES. SATELLITE/RADAR DATA THROUGH MID
AFTERNOON SHOWS DIURNAL CONVECTION DEVELOPING ACROSS THE AREA WITH A
MORE SUBSTANTIAL CONVECTIVE COMPLEX ACROSS NORTHERN WISCONSIN.
18Z SFC DATA HAS A WEAK TROF MOVING THROUGH EASTERN IOWA WITH A WEAK
LOW OVER WESTERN INDIANA. DEW POINTS WERE IN THE 60S ACROSS THE
WESTERN GREAT LAKES INTO THE PLAINS.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 330 PM CDT MON JUN 29 2015
ISOLATED TO SCATTERED SHOWERS AND SOME THUNDERSTORMS WILL BE SEEN
ACROSS THE AREA THROUGH SUNSET. BRIEF DOWNPOURS ARE LIKELY FROM THE
STRONGER STORMS ALONG WITH POSSIBLY SOME SMALL HAIL.
AFTER SUNSET...THE DIURNAL CONVECTION WILL SLOWLY DISSIPATE BUT
QUESTIONS THEN TURN TO THE THUNDERSTORM COMPLEX ACROSS NORTHERN
WISCONSIN. TRENDS FROM THE RAP IS TO DEVELOP NEW CONVECTION IN
WESTERN MINNESOTA AND HAVE IT EVOLVE INTO A LOOSE LINE AND MOVE
THROUGH THE AREA OVERNIGHT. HOWEVER...SATELLITE TRENDS SHOW NO
DIURNAL CLOUD DEVELOPMENT IN THIS AREA. ONE POSSIBLE REASON IS THAT
SMOKE FROM THE FIRES IN ALASKA MAY HAVE SUPPRESSED TEMPERATURES.
REGARDLESS...THE APPROACHING UPPER LEVEL DISTURBANCE SHOULD MAINTAIN
THE THUNDERSTORM COMPLEX IN NORTHERN WISCONSIN AND POSSIBLY ALLOW
NEW DEVELOPMENT INTO EASTERN MINNESOTA. IF THIS OCCURS...THEN A
LOOSELY ORGANIZED LINE OF SHOWERS AND A FEW THUNDERSTORMS MAY SWEEP
THROUGH THE AREA BETWEEN 10 PM AND 4 AM. RAIN CHANCES SHOULD BE ON
THE DECREASE OVER THE NORTHWEST HALF OF THE AREA AFTER 4 AM.
WINDS WILL BE LIGHT AT TIMES TONIGHT SO THERE IS A POTENTIAL FOR
SOME PATCHY FOG TO DEVELOP IN SHELTERED LOW LYING AREAS.
ON TUESDAY THE BETTER RAIN CHANCES WILL BE OVER THE SOUTHEAST HALF
OF THE AREA. INTERESTINGLY...SEVERAL MODELS ARE SUGGESTING MUCH IF
NOT ALL OF THE AREA COULD BE DRY ON TUESDAY. THIS TREND WILL HAVE TO
BE WATCHED TO SEE IF A DRY DAY COULD BE SEEN ACROSS THE AREA.
..08..
.LONG TERM...(TUESDAY NIGHT THROUGH NEXT MONDAY)
ISSUED AT 330 PM CDT MON JUN 29 2015
TUESDAY NIGHT THROUGH FRIDAY...LATEST MREF OUTPUT SUGGESTS PATTERN
DE-AMPLIFICATION STARTS TO TAKE PLACE THIS PERIOD ACRS THE CONUS...
BUT BROADENING NORTHWESTERLIES ALOFT STILL WILL LOOK TO SHUTTLE A
WAVE DOWN ACRS THE PLAINS AND LOW TO MID MS RVR VALLEY TUE NIGHT
INTO WED. INTERESTING THAT BULK OF THE 12Z RUN MEDIUM RANGE
SOLUTIONS HAVE TRENDED WEST AND SOUTH WITH ELEVATED FORCING WING
THAT WOULD PRODUCE A SHIELD OF OVERRUNNING PRECIP/MCS-TYPE FEATURE
ALONG AND JUST OVER LOWER LEVEL BAROCLINIC RIBBON LATE TUE NIGHT
INTO WED. SO MUCH SO THAT THE SOUTHWESTERN THIRD OF THE CWA JUST
GETS CLIPPED BY THIS SYSTEM WITH SECONDARY RAINS OF A QUARTER OF AN
INCH TO A HALF INCH BY WED AFTERNOON...WHILE THE HEAVY RAINS FALL
ACRS SOUTHWESTERN IA INTO EAST CENTRAL MO. WILL START TO TREND THIS
WAY IN THE FCST GRIDS WITH THE MODEL CONSENSUS MAKING FOR SOME
CONFIDENCE. CLOUD COVER ODD THE SYSTEM AS WELL AS LIGHTER RAIN IN
THE SOUTHWEST WILL KEEP A LID ON TEMPS IN THE MID 70S TO NEAR 80 ON
WED. THE 12Z RUN GFS IS THEN MORE BULLISH ON WESTWARD EXTENSION AND
STRENGTH OF LLVL RIDGE COMPLEX JUTTING OUT WESTWARD FROM THE GRT LKS
TO THE UPPER MS RVR VALLEY...ENOUGH SO THAT IT MAINTAINS A DRY AND
BELOW NORMAL TEMP FCST THROUGH FRI NIGHT. THIS IN CONTRAST WITH THE
NEW 12Z RUN ECMWF WHICH STILL DIGS A SECONDARY SHORT WAVE DOWN ACRS
THE UPPER MIDWEST WITH ENOUGH ELEVATED THTA-E DRAW TO PRODUCE SCTRD
SHOWERS AND A FEW STORMS ACRS THE REGION THU NIGHT INTO FRI. FOR NOW
WILL GO DRY FOR THU...BUT THROW A NOD TO THE EURO WITH POPS THU
NIGHT INTO FRI. IF THE GFS IS RIGHT WITH NO PRECIP...WITH CLEAR
SKIES TEMPS WILL DIP WELL DOWN INTO THE 50S IN MOST OF THE AREA BY
FRI MORNING WITH FOG POSSIBLE.
SATURDAY THROUGH NEXT MONDAY...LONGER RANGE INDICATIONS AND HANDLING
THE PATTERN TRANSITION TO A MORE FLATTENED WESTERLY REGIME AND MAIN
UPPER JET STREAK MIGRATION TO SOUTHERN CANADA MAKE FOR SOME
UNCERTAINTY FOR THE UPCOMING HOLIDAY WEEKEND. BUT BOTH THE GFS AND
ECMWF ARE MAINLY DRY FOR MOST OF THE AREA SAT INTO SAT NIGHT. THE
GFS HANGS UP A BOUNDARY ACRS NORTHERN MO WHICH MAY ALLOW FOR SOME
DIURNALLY INDUCED ISOLATED TO SCTRD SHOWERS IN THE SOUTHERN CWA BY
LATE SAT AFTERNOON AND EVENING. THE EURO HAS LESS FOCUS BUT STILL
DEVELOPS POP-UP ISOLATED TO SCTRD SHOWERS/STORMS ACRS MOST OF THE
CWA/EXCEPT NW IL/ IN THE AFTERNOON BUOYANCY THAT BUILDS UP. MAY
KEEP THE FCST MAINLY DRY FOR NOW...HIGHS STILL A BIT BELOW NORMAL IN
THE UPPER 70S TO LOWER 80S. MORE PROGRESSIVE PATTERN WILL THEN LOOK
TO USHER A STRONGER WAVE ACRS THE U.S./CANADIAN BORDER REGION AND
INTO THE UPPER MIDWEST SOMETIME FROM LATE SUNDAY INTO NEXT MONDAY.
THE MEDIUM RANGE SOLUTIONS VARY IN TIMING AND EXTENT OF SOUTHERLY
DIG BY THIS FEATURE. FOR NOW WILL BUILD POPS BACK UP FOR SUNDAY
NIGHT INTO MONDAY...WITH PRE-SYSTEM WARM DRAW HELPING TEMPS GET BACK
TO MORE NORMAL LEVELS EARLIER IN THE DAY SUNDAY. ..12..
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1235 PM CDT MON JUN 29 2015
LOCALIZED MVFR CONDITIONS AT KBRL WILL GIVE WAY TO VFR CONDITIONS
BY 20Z/29. OTHERWISE EXPECT VFR CONDITIONS THROUGH 06Z/30 WITH
ISOLATED TO SCATTERED SHRA/TSRA DEVELOPING DURING PEAK HEATING. IF
A SHRA/TSRA AFFECTS A TAF SITE THEN A BRIEF PERIOD OF MVFR/IFR
CONDITIONS IS POSSIBLE. AFT 06Z/30 VFR CONDITIONS ARE EXPECTED TO
CONTINUE. HOWEVER...WET GROUND AND LIGHT WINDS MAY ALLOW PATCHY
MVFR/IFR CONDITIONS IN FOG TO DEVELOP PRIOR TO SUNRISE TUESDAY.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&
SYNOPSIS...08
SHORT TERM...08
LONG TERM...12
AVIATION...08Hazardous weather outlook, Jun 29, 8:42 AM CDT, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 842 AM CDT MON JUN 29 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-301345- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 842 AM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE SMALL HAIL AND GUSTY WINDS. IF TEMPERATURES WARM MORE THAN EXPECTED THEN ISOLATED LARGE HAIL WOULD BE POSSIBLE IN EASTERN IOWA...MAINLY NORTHWEST OF A DUBUQUE TO MARENGO LINE. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY EVENING. THE THREAT FOR SEVERE WEATHER APPEARS LOW WITH THESE STORMS. HOWEVER...THE STORMS WILL CONTAIN HEAVY RAINFALL. THIS COULD BRING A THREAT OF FLASH FLOODING TO PORTIONS OF SOUTHEAST IOWA...NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS WHERE THE GROUND IS SATURATED FROM RECENT HEAVY RAINFALL. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL BE FOUND LATE WEEK. THE POTENTIAL FOR SEVERE WEATHER WITH THESE STORMS APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY OR TONIGHT.
In the hours before
Special weather statement, Jun 29, 9:30 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 930 PM CDT MON JUN 29 2015 IAC011-019-113-300315- BUCHANAN-LINN-BENTON- 930 PM CDT MON JUN 29 2015 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF BUCHANAN...LINN AND BENTON COUNTIES... AT 929 PM CDT...A STRONG THUNDERSTORM WAS OVER ROWLEY...OR 7 MILES SOUTHEAST OF INDEPENDENCE...MOVING SOUTH AT 30 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MARION...HIAWATHA...ROBINS...CENTER POINT...URBANA...PALO... SHELLSBURG...WALKER...ALBURNETT...QUASQUETON...ROWLEY...TROY MILLS... TODDVILLE...CHENEY...TROY MILLS PARK...LAFAYETTE...MIDWAY...CEDAR ROCK STATE PARK AND SPENCERS GROVE. THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 27 AND 48. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4206 9151 4205 9202 4244 9193 4246 9169 TIME...MOT...LOC 0229Z 352DEG 25KT 4238 9180 RP KINNEY
Special weather statement, Jun 29, 9:39 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
939 PM CDT MON JUN 29 2015
ILC131-161-300330-
ROCK ISLAND-MERCER-
939 PM CDT MON JUN 29 2015
...A STRONG THUNDERSTORM WILL AFFECT ROCK ISLAND AND MERCER
COUNTIES....
AT 939 PM CDT...A STRONG THUNDERSTORM WAS OVER ROCK ISLAND...MOVING
SOUTH AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MOLINE...ROCK ISLAND...BETTENDORF...MILAN...COAL VALLEY...
MATHERVILLE...SHERRARD...REYNOLDS...OAK GROVE...CABLE...SHALE CITY...
BODEN...TAYLOR RIDGE...PREEMPTION...OLD GILCHRIST...SWEDONA...COYNE
CENTER...INDIAN BLUFF PARK...ROCK ISLAND ARSENAL AND FRUITLAND.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 7.
INTERSTATE 280 BETWEEN MILE MARKERS 11 AND 18.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4120 9067 4145 9071 4146 9065 4150 9060
4151 9059 4152 9057 4152 9056 4153 9054
4152 9051 4152 9049 4145 9043 4125 9043
TIME...MOT...LOC 0239Z 341DEG 21KT 4151 9061
RP KINNEYLocal storm report, Jun 29, 9:42 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
942 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 2 S DAVENPORT 41.53N 90.60W
06/29/2015 E0.75 INCH SCOTT IA TRAINED SPOTTER
&&
RAYWLocal storm report, Jun 29, 9:43 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
943 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL 3 SSW DAVENPORT 41.52N 90.63W
06/29/2015 E0.75 INCH SCOTT IA TRAINED SPOTTER
&&
RAYWLocal storm report, Jun 29, 9:44 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
944 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL DAVENPORT 41.56N 90.60W
06/29/2015 E0.75 INCH SCOTT IA TRAINED SPOTTER
COPIOUS AMOUNTS OF PENNY TO DIME SIZE HAIL
0942 PM HAIL 2 NW DAVENPORT 41.58N 90.63W
06/29/2015 E0.25 INCH SCOTT IA PUBLIC
BB SIZE HAIL REPORTED VIA SOCIAL MEDIA
&&
TASLocal storm report, Jun 29, 9:48 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
948 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM HAIL 2 SSE DAVENPORT 41.53N 90.59W
06/29/2015 E1.00 INCH SCOTT IA TRAINED SPOTTER
3/4 TO 1 INCH SIZE HAIL
&&
RAYWThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:40 PM CDT | Special Weather Statement | DVN | Dubuque | 50 min |
| Jun 29, 8:24 PM CDT | Special Weather Statement | DVN | Buchanan, Delaware, Dubuque | 66 min |
| Jun 29, 9:05 PM CDT | Special Weather Statement | DVN | Scott | 40 min |
| Jun 29, 9:30 PM CDT | Special Weather Statement | DVN | Linn | 45 min |
| Jun 29, 10:03 PM CDT | Special Weather Statement | DVN | Linn | 42 min |
| Jun 29, 10:39 PM CDT | Special Weather Statement | DVN | Johnson | 51 min |
| Jun 29, 7:08 PM CDT | Special Weather Statement | DVN | Bureau | 22 min |
| Jun 29, 7:17 PM CDT | Special Weather Statement | DVN | Whiteside | 43 min |
| Jun 29, 7:32 PM CDT | Special Weather Statement | DVN | Rock Island | 43 min |
| Jun 29, 8:11 PM CDT | Special Weather Statement | DVN | Rock Island | 49 min |
| Jun 29, 8:32 PM CDT | Special Weather Statement | DVN | Henry | 28 min |
| Jun 29, 8:55 PM CDT | Special Weather Statement | DVN | Henry | 50 min |
| Jun 29, 9:25 PM CDT | Special Weather Statement | DVN | Bureau | 35 min |
| Jun 29, 9:39 PM CDT | Special Weather Statement | DVN | Rock Island | 51 min |
| Jun 29, 10:06 PM CDT | Special Weather Statement | DVN | Henry | 39 min |
| Jun 29, 10:21 PM CDT | Special Weather Statement | DVN | Stephenson | 24 min |
| Jun 29, 10:25 PM CDT | Special Weather Statement | DVN | Henry | 35 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.